# SDR AU010388

- Difficulty date: April 12, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7401CGE
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR WARNING LIGHT DIMMER SWITCH INTERMITTENT IN OPERATION.
